# SDR CA110518009

- Difficulty date: May 6, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 403 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C16932
- Condition: Cracked
- Location: Exhaust
- Part time: 399 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED UNDER HEATER MUFF SHROUD.
